VOL. 12 · NO. 3 | Fall 2000
 
VIEW ALL ABSTRACTS +
Front Matter
Missouri J. Math. Sci. 12 (3), (Fall 2000) DOI: 10.35834/2000/1203000
No abstract available
Terry Goodman
Missouri J. Math. Sci. 12 (3), 142-144, (Fall 2000) DOI: 10.35834/2000/1203142
No abstract available
Articles
Richard Francis, Timothy Ray
Missouri J. Math. Sci. 12 (3), 145-158, (Fall 2000) DOI: 10.35834/2000/1203145
Min Ho Lee
Missouri J. Math. Sci. 12 (3), 159-169, (Fall 2000) DOI: 10.35834/2000/1203159
No abstract available
Galip Oturanç
Missouri J. Math. Sci. 12 (3), 170-182, (Fall 2000) DOI: 10.35834/2000/1203170
Thierry Dana-Picard, Mary Schaps
Missouri J. Math. Sci. 12 (3), 183-192, (Fall 2000) DOI: 10.35834/2000/1203183
No abstract available
David K. Neal
Missouri J. Math. Sci. 12 (3), 193-203, (Fall 2000) DOI: 10.35834/2000/1203193
No abstract available
Reviews
Gordon A. Swain
Missouri J. Math. Sci. 12 (3), 204-206, (Fall 2000) DOI: 10.35834/2000/1203204
No abstract available
News
Missouri J. Math. Sci. 12 (3), 207-208, (Fall 2000) DOI: 10.35834/2000/1203207
No abstract available
Back to Top